# SDR AALA202211286007

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 82,309 hours, 10,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W30037
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DELAMINATED AREA FOUND ON LEFT OUTBOARD FLAP LEADING EDGE NOSE SKIN. LOCATED AT OTEF STA 44. PERFORMED BONDED REPAIR PER SRM AND EA.
